Ask Health Experts and Get Answers to Your Health Question ASAP
The views expressed by me are for educational purposes only and do not establish a doctor patient relationship.
Thanks for your question.
Cialis can cause fall in BP.
Hence if your BP is in normal range with metoprolol, then you can take cialis without problem.
But if your BP drops too much and you feel palpitations with cialis, then you shoud stop taking it.
Please click ACCEPT, if you do not have any other question, so that I get rewarded for my time & effort. Thank you!
my worry is about priapism
if it happens is it xcurable
this is rare side effect.
And it is curable
i am not a very lucky guy therefore i want to know if it happens will it show itself an hour after taking the pill?
priapism can show up after an hours and last for several hours.
Usually, if it lasts more than 4 hours, then you need to seek medicl attention.
how do i differentiate it from normal erection